# SDR 2008UALA01659

- Difficulty date: March 24, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 27,908 hours, 10,159 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 21 EEL LIGHT INOP.  SUPPLEMENTAL DATA UPDATE CAUSE, LAMP INOP.  RELAMPED ASSY.  OPS CHECKED NORMALLY.
